# SDR 99T64R454EWA

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 416.500
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RT MID LEADING EDGE TWO DOUBLER LOWER EXTERIOR TO EVALUATE DAMAGE STA XFS 416.500 - XS 435.289. (EO).  REMOVED AND REPLACED THE OUTBOARD EXTERNAL SKIN WITH NEW SKIN SAME SIZE.  SHAPE AND MATERIAL AS THE ORIGINAL PER EO 99-174 WITH APROVED 8110-3 DATED 10-05-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
